# SDR FDEA2020020450264

- Difficulty date: January 5, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929105
- Condition: Worn
- Location: Bs 795-828
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: APPROX STA 795, RBL 28, SEAT TRACK LOBE WORN BEYOND LIMITS (MARKED AND   DOT 62) REPLACED DAMAGED SECTION OF SEAT TRACK AT STA 795, RBL 28, REF SRM 53-70-00,FIG 1,   VOL 1.
